I'm a 38 Yr old female who recently had a hysterectomy after waking up from surgery I weighed I had gained 8 pounds the Dr said oh its water weight well I haven't lost it yet.I also have hypothyroidism I take armour I have been having pitting edema,brain fog,cold hands and feet,dry hair,no energy,hand cramps I feel horrible my Dr did a full thyroid panel he says everything is normal will not increase meds.I'm so depressed I cry all the time have anxiety I can't even stand myself I'm taking welbutriun its not helping.my body does not even look the same I know its my thyroid out of whack help has anyone else experienced this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?